# SDR AALA202507293029

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 53,861 hours, 20,428 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR47556
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. MAINTENANCE REPLACED THE FLIGHT DECK DOOR UPPER LATCH ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
